hello i was wondering if somebody could help me.i have recently been taking prozac 20mg per day and 40mg of propranolol for my anxiety since the prozac has started kicking in ive started to notice servere lack in concentration and feel on edge all the time,kind of a high feeling,but then sometimes i can feel really tired all of a sudden..are these normal side effects? will they go away when my body starts getting used to the med?i also feel very on edge like i need to let the steam out. has anybody else experience these side effects from prozac ? should it be something to worry and tell my doc about? any advice i would be greatfull thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.